IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Weighted projections into closed subspaces
Autor/es:
GUSTAVO CORACH; GUILLERMINA FONGI; ALEJANDRA MAESTRIPIERI
Revista:
STUDIA MATHEMATICA
Editorial:
POLISH ACAD SCIENCES INST MATHEMATICS
Referencias:
Lugar: VARSOVIA; Año: 2013 vol. 216 p. 131 - 131
ISSN:
0039-3223
Resumen:
We study A-projections, i.e. operators on a Hilbert space H which act asprojections when a seminorm is considered in H. The A-projections were introduced byMitra and Rao (1974) for finite-dimensional spaces. We relate this concept to the theoryof compatibility between positive operators and closed subspaces of H. We also study therelationship between weighted least squares problems and compatibility.